Advances in Theoretical and Mathematical Physics

Volume 15 (2011)

Number 3

Bundle gerbes for orientifold sigma models

Pages: 621 – 687

DOI: http://dx.doi.org/10.4310/ATMP.2011.v15.n3.a1

Authors

Krzysztof Gawędzki

Rafał R. Suszek

Konrad Waldorf

Abstract

Bundle gerbes with connection and their modules play an important role in the theory of two-dimensional sigma models with a background Wess–Zumino flux: their holonomy determines the contribution of the flux to the Feynman amplitudes of classical fields. We discuss additional structures on bundle gerbes and gerbe modules needed in similar constructions for orientifold sigma models describing closed and open strings.

Full Text (PDF format)